Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 29, 2014, 10:44:53 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 636554
  • Total Topics: 48314
  • Online Today: 177
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 150
Total: 155

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Truvada and potential lactic acidosis  (Read 1822 times)

0 Members and 1 Guest are viewing this topic.

Offline jimt1192

  • member
  • Posts: 2
Truvada and potential lactic acidosis
« on: August 07, 2010, 09:21:54 PM »
Hello

I am new to the forum family here. I have been HIV positive since '99. I began Combivir and Sustiva at that time, Sustiva was discontinued due to severe depression after taking it for three years and I began taking Viramune. I have taken Combivir and Viramune since 2002 without any complications, life is good, that's always been my attitude.

In June I finally admitted to my doc. that the diarrhea (which had only began 6 months prior) was becoming more than bothersome; intolerable. We stopped all meds for a week and I began Truvada and Isentress. The only issue I had with this combination was a lot of muscle twitching and muscle spasms/cramps. We decided to stop the combination after 26 days, I took no meds for another week, and the issue resolved.

I am currently trying Atripla, I cannot see myself functioning when school starts back in two weeks; I am two semesters from finishing my Bachelor's degree in nursing. I need to be in control and I cannot function as a nurse with theses side effects.

The decision is mine according to my doc. So my question to those of you with more experience at other combinations is: If I take the combination Truvada and Viramune (which I am already accustomed to) will the muscle twitching and spasms cease after some time? Has anyone had that particular issue with Truvada? Any signs and symptoms of lactic acidosis?

Thanks for your time!
Jim
Dx: AIDS Fall '99 and began Combivir/Sustiva. VL: 533,000. CD4: 23
Med. change Summer '02, began Combivir/Viramune r/t depression, suspected sustiva and Dx: CA with chemo. and radiation tx, etc.
VL: undetectable, CD4: 600 - 700 since 2002.
Med. change June 23, 2010, began Truvada/Isentress r/t side effects from previous tx.
Med. change August 02, 2010, began Atripla r/t side effects from previous tx.
Med change August 09, 2010, uncertain

Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad

Offline jimt1192

  • member
  • Posts: 2
Re: Truvada and potential lactic acidosis
« Reply #2 on: August 11, 2010, 05:56:11 PM »
Inchlingblue, thank you so much for the link. I started Monday with the Truvada/Viramune. I will think positive and hope for the best with this combination, I'm going to try not to complain about side effects, there are always so many other variables to consider secondary to the HIV medications.

Thank you for your time!
Jim
Dx: AIDS Fall '99 and began Combivir/Sustiva. VL: 533,000. CD4: 23
Med. change Summer '02, began Combivir/Viramune r/t depression, suspected sustiva and Dx: CA with chemo. and radiation tx, etc.
VL: undetectable, CD4: 600 - 700 since 2002.
Med. change June 23, 2010, began Truvada/Isentress r/t side effects from previous tx.
Med. change August 02, 2010, began Atripla r/t side effects from previous tx.
Med change August 09, 2010, uncertain

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.